# SDR AALA20120724006

- Difficulty date: July 12, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TRANSITION Z ANGLE, BETWEEN STATIONS 727J AND 767.  REPLACED ANGLE PER SRM 51-10-2 AND SRM 53-00-53-1A2.
